# SDR 2017FA0000642

- Difficulty date: September 26, 2017
- Submitted: December 14, 2017
- Operation: General aviation
- Aircraft: N680G
- Make and model: Cessna 680CE
- Aircraft serial: 6800280
- Aircraft time: 3,531 hours, 3,057 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE1011889G0165
- Condition: Burst
- Location: Hyd System
- Part time: 3,531 hours, 3,057 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

UPON LANDING GEAR RETRACTION ON DEPARTURE THE CREW NOTED THAT THE NOSE GEAR DID NOT RETRACT.  THE HYDRAULIC LOW PRESSURE ECAS MESSAGE APPEARED ALONG WITH HYDRAULIC VOLUME LOW MESSAGE.  PER THE CHECKLIST THE HYDRAULIC PUMPS WERE BOTH UNLOADED AND THE LANDING GEAR WAS EXTENDED USING THE EMERGENCY PROCEDURE AND AN EMERGENCY LANDING WAS ACCOMPLISHED USING THE EMERGENCY BRAKE HANDLE.  UPON A SUCCESSFUL LANDING THE MAINTENANCE CREW OBSERVED THAT THE NOSE WHEEL STEERING CENTERING HOSE HAD RUPTURED ALLOWING THE FLUID TO ESCAPE.
